# SDR SWAA2022120771230

- Difficulty date: November 14, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N8523W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36969
- Aircraft time: 19,661 hours, 9,323 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Panel
- Condition: Pulled
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE HAS CRACKED LOUVERED PANEL AT 1 O'CLOCK BLEED AIR VALVE. SCREW IS PULLED THROUGH PANEL.  REPLACED THE PANEL IAW AMM 72-23-07.
